# SDR 99UAL900584

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Engine: Pwa PW4090
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR TO AFT LOWER FUSELAGE DUE TO TAIL CONTACTING RUNWAY AT TAKEOFF.
